# SDR REXA2018122731316

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 10,805 hours, 7,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01873
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE. SHORTLY THERE AFTER ""R PACK AUTO FAIL"" CAUTION MESS
AGE POSTED. SMOKE THEN DISSIPATED CAUTION MESSAGE DISAPPEARED         
DEFERRED R PACK INOP PER MEL 25-511A. CONTACTED MOC 96183 PLACARD INST
ALLED AND MMO2 UPDATED....REMOVED AND REPLACED RIGHT ACM IAW CRJ 900 A
MM 21-51-08 OPS CHECK GOOD DDL CLEARED PLACARD REMOVED MOC#96164
